Please use this identifier to cite or link to this item: https://hdl.handle.net/11147/6283
Full metadata record
DC FieldValueLanguage
dc.contributor.authorKorkut Uysal, Sıla Övgü-
dc.contributor.authorTanoğlu, Gamze-
dc.date.accessioned2017-09-20T12:12:27Z-
dc.date.available2017-09-20T12:12:27Z-
dc.date.issued2017-
dc.identifier.citationKorkut Uysal, S. Ö., and Tanoğlu, G. (2017). An efficient iterative algorithm for solving non-linear oscillation problems. Filomat, 31(9), 2713-2726. doi:10.2298/FIL1709713Ken_US
dc.identifier.issn0354-5180-
dc.identifier.urihttp://hdl.handle.net/11147/6283-
dc.description.abstractA new iterative method is presented for numerical solution of nonlinear evolutionary problems. The convergence properties of the proposed method are analysed in abstract framework by using the concepts of consistency, stability and order. Both the ϕ-functions and semigroup properties are used to overcome the presence of unboundedness of the operator. In order to confirm the theoretical results, the method is applied to three benchmark problems from the literature. The numerical results are compared with traditional splitting methods and confirm that the proposed method is more accurate as well as more efficient than the traditional splitting methods.en_US
dc.language.isoenen_US
dc.publisherFaculty of Sciences and Mathematics, University of Nisen_US
dc.relation.ispartofFilomaten_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectConvergence analysisen_US
dc.subjectExponential integratorsen_US
dc.subjectIterative splitting methoden_US
dc.subjectNon-linear oscillation problemsen_US
dc.subjectNon-linear magnus integratoren_US
dc.titleAn efficient iterative algorithm for solving non-linear oscillation problemsen_US
dc.typeArticleen_US
dc.authoridTR103234en_US
dc.departmentIzmir Institute of Technology. Mathematicsen_US
dc.identifier.volume31en_US
dc.identifier.issue9en_US
dc.identifier.startpage2713en_US
dc.identifier.endpage2726en_US
dc.identifier.wosWOS:000408376500015
dc.identifier.scopusSCOPUS:2-s2.0-85017631799
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.identifier.doi10.2298/FIL1709713K-
dc.relation.doi10.2298/FIL1709713Ken_US
dc.coverage.doi10.2298/FIL1709713Ken_US
item.fulltextWith Fulltext-
item.openairecristypehttp://purl.org/coar/resource_type/c_18cf-
item.openairetypeArticle-
item.languageiso639-1en-
item.cerifentitytypePublications-
item.grantfulltextopen-
crisitem.author.deptDepartment of Mathematics-
Appears in Collections:Mathematics / Matematik
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection
Files in This Item:
File Description SizeFormat 
6283.pdfMakale1.9 MBAdobe PDFThumbnail
View/Open
Show simple item record

CORE Recommender

SCOPUSTM   
Citations

2
checked on Oct 23, 2021

WEB OF SCIENCETM
Citations

1
checked on Oct 23, 2021

Page view(s)

40
checked on Oct 23, 2021

Download(s)

44
checked on Oct 23, 2021

Google ScholarTM

Check

Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.